Anyone experience with Bupropion?

PTSDisaster

Confident
This is the first time I'm going to take medication. I picked specifically this medication because it is a noradrenaline inhibitor. Anyone having experience with this med? I'm pretty scared to take it but I'm hopeful:)
 

gealach

MyPTSD Pro
I've been taking this for years. I'm currently on 150mg twice/day, having switched to that dose a couple of months ago, with really good results. No side effects or anything for me.
 

gealach

MyPTSD Pro
I'm actually not sure why I started taking it, I have a lot of missing memories from that time period, so much so that I don't even know what year I started taking it. I had a really good doctor at that time, so I trust that it was for a good reason, PTSD related symptoms of some kind.

I did try to wean off of it, once my brain started healing, and found that I was so tired I couldn't get out of bed. After 2+ weeks of that, I stopped trying to wean off and eventually went to a higher dose than I had been on originally.

I have tried to wean down or off a couple more times, always with the same result... debilitating fatigue.

I don't have any side effects taking this med, and never have. I've heard that some people feel over stimulated or can't sleep, but that has never been my experience.

Otherwise, I don't have any noticable effects when taking it, I can't really say that it obviously does anything specific, but it's the med that somehow gets my arse out of bed (so, not used as a mood stabilizer, for example).
 

Freida

MyPTSD Pro
I"m having a brain fart but is that wellbutrion? If so I've been on it a couple years and it's been great. Don't think I had any side effects and I'm one of those who reacts to everything!
 

PTSDisaster

Confident
I"m having a brain fart but is that wellbutrion? If so I've been on it a couple years and it's been great. Don't think I had any side effects and I'm one of those who reacts to everything!
Yes it is! I started taking it yesterday and I only noticed I was more energized. I hope I don't get any side effects but I'm still very anxious I will. What did this med change for you?:)
 

Skywatcher

MyPTSD Pro
@PTSDisaster I was really hoping this drug would help, but my pdoc knew this would happen. (I had insisted on trying the drug). My anxiety started to increase in that first week and increased with dose. I thought it was just me having really bad anxiety and triggers, but some of that stuff calmed down right away when I stopped.
 
Last edited:

Freida

MyPTSD Pro
Wellbutrin made me calmer/less agitated- but it took a couple months to kick in. Part of the process was going off prozac (10 pounds in 30 days!!!) for a month to let it get cleaned out of my system before starting the wellbutrin.

That's a big problem I've found with trying multiple things - if you don't get it out of your system then you are just dumping one drug on top of another and for me that never ends well LOL
 
Top